On restrictive semigroups of continuous functions
Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 131-137
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_71_2_131_137,
author = {Kenneth Magill},
title = {On restrictive semigroups of continuous functions},
journal = {Fundamenta Mathematicae},
pages = {131--137},
year = {1971},
volume = {71},
number = {2},
doi = {10.4064/fm-71-2-131-137},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-71-2-131-137/}
}
Kenneth Magill. On restrictive semigroups of continuous functions. Fundamenta Mathematicae, Tome 71 (1971) no. 2, pp. 131-137. doi: 10.4064/fm-71-2-131-137
Cité par Sources :